Journal cover image

Browse issues


Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2016 Vol. 6 No. 3

 

PagesTitle and authors
187-202Chaos and synchronisation of a new fractional order system with only two stable equilibria
Yuhan Zhao; Ranchao Wu
DOI: 10.1504/IJDSDE.2016.079024

203-218Positive solutions to singular fractional differential equations with nonlinear boundary conditions
Wenquan Feng; Shurong Sun; Xiaoguang Qi
DOI: 10.1504/IJDSDE.2016.079025

219-233The discrete-time Ramsey model with a decreasing population growth rate: stability and speed of convergence
Juan Gabriel Brida; Gastón Cayssials; Juan Sebastián Pereyra
DOI: 10.1504/IJDSDE.2016.079027

234-253Role of constant nutrient input and mortality rate of plankton population in marine plankton ecosystem
Anal Chatterjee; Samares Pal
DOI: 10.1504/IJDSDE.2016.079028

254-273Existence of solutions for a fractional differential equations with integral boundary value problem at resonance on the half-line
Yongkun Li; Yanning Wang
DOI: 10.1504/IJDSDE.2016.079031